# SDR AWXA200200718

- Difficulty date: August 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 39,944 hours, 18,474 cycles
- Engine: Iae V2500A1
- Engine time: 34,699 hours, 15,736 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Component: Engine, Iae
- Component part number: V2500A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S, M
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM FLL EN ROUTE FOR PHX NR 1 ENGINE HAD LOW EPR, EPR AT 1.32 CHARTED EPR WAS 1.40, ABORTED TAKEOFF. CONTRACT MAINTENANCE AT FLL PERFORMED TEST OF BOTH ENGINES, TESTS WERE NORMAL. PLACED NR 1 ENGINE ON MEL 73-20-04, COND. 1, EPR MODE INOP. MAINTENANCE FERRIED AIRCRAFT BACK TO PHX AND REPLACED ENGINE.
